Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had abortion. On loette. Stopped. No periods. Reason?

Hi i am 29 yrs old. i had an abortion (D&C) on 16th March 2013 and my doctor suggested me to take Loette as contraceptive tablet and to regularise my periods. i started these tablets on 29th of April 2013. The instruction says that after 2-3 days of completing 21 days cycle of loette the withdrawal bleeding will start. its been 6 days after compleing the tablet cycle but still no periods. can you please tell me the reason for this.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Mar 2013
Hello Jaya
thanks for your query.
There could be the following possibilities :
1. Common occurrence with oral contraceptive pills, particularly in the first month of use.
2. Possibility of a pregnancy, which is also common during the first cycle of use.
3. Irregular cycles due to complication of abortion, such as infection, adhesions, endometrial damage etc.
4. Stress, anxiety, weight changes, travelling, fever, surgery, illness, ingestion of other medications that reduce efficiency of birth control pills.
5. Polycystic ovaries, thyroid dysfunction etc.
Please consult your gynecologist to know which of these is the real cause.
take care.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor